RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1997, Volume 4, Number 1/2, Page 257 (Mi jmag458)  

Erratum to the papers Lech Zielinski Wave operators of Deift–Simoh type for a class of Schrödinger evolutions. I




Full text: PDF file (199 kB)
Full text: http:/.../abstract.php?uid=m04-0257e
Language:

Citation: “Erratum to the papers Lech Zielinski Wave operators of Deift–Simoh type for a class of Schrödinger evolutions. I”, Mat. Fiz. Anal. Geom., 4:1/2 (1997), 257

Citation in format AMSBIB
\Bibitem{1}
\paper Erratum to the papers Lech Zielinski Wave operators of Deift--Simoh type for a class of Schr\"odinger evolutions.~I
\jour Mat. Fiz. Anal. Geom.
\yr 1997
\vol 4
\issue 1/2
\pages 257
\mathnet{http://mi.mathnet.ru/jmag458}


Linking options:
  • http://mi.mathnet.ru/eng/jmag458
  • http://mi.mathnet.ru/eng/jmag/v4/i1/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:45
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020